# SDR FDEA201001190183

- Difficulty date: January 19, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 185N70011
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORZ STAB L/E DAMAGED. REPAIR WAS ACCOMPLISHED IAW MAE EA NR 757-5510-16 A1923.  CLASSIFIED AS A, "INTERIM" REPAIR, MAJOR.
